| Model Number |
VELA |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4) h10: a vyaire field service representative(fsr) evaluated the device onsite and found that the psi inlet is at 37.The fsr calibrated the 02 pressure andthe issue was resolved.Est (extended systems test) and ovp (operational verification procedure) were performed.The unit passed all tests and runs according to oem (original equipment manufacturer)specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that low o2 inlet alarm occurred on the vela ventilator.The customer reported there was no patient involvement associated with the reported event.